# SDR DALA2016091806702

- Difficulty date: September 17, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DISCREPANCY: CRACKED PAN JUST ON SEATING AREA OF STOP FITTING PROJECTION BEAM 4, FWD SIDE, AT FWD CARGO DOOR.  CRACK ON PAN JUST ON SEATING AREA OF STOP FITTING PROJECTION BEAM 4, FWD SIDE, WAS REPAIRED IAW SRM 52-05-D, FIG 50.
